# SDR SWAA2022120578388

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 28,114 hours, 13,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Pax Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE POPPED OUT OF SHELL.  SECURED THE FWD ENTRY DOOR SLIDE COVER IAW SIP.
